A 51-year-old male asked:
My psychiatrist has me on klonopin for ptsd just added luvox (fluvoxamine)..will luvox (fluvoxamine) raise the klonopin ...as luvox (fluvoxamine) often raises levels of other medications?
2 doctor answers • 2 doctors weighed in
Psychiatry 55 years experience
Medication effects: Using Klonopin with Luvox (fluvoxamine) may increase the effects of Klonopin.
See your Psychiatrist if you experience extreme drowsiness, confusion, muscle weakness, loss of balance or coordination, feeling light-headed, or fainting.
Discuss need for both medications,; benefits, side effects and interactions of Klonopin and Luvox (fluvoxamine), decreasing the dose; and Therapy for stresses, and to develop coping skills,
1.4k viewsAnswered >2 years ago
Psychiatry 25 years experience
64 viewsAnswered Jul 03, 2020
Last updated Jul 3, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.